# SDR DL72K990811

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 700-720B STRINGER 4R, SKIN LAP SPLICE:CRACK REPAIR.  LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 680 AND 740 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED CRACKS BETWEEN FS 700 AND 720 AND BETWEEN FS 720A AND 720B.  THE CRACKS WERE ROUTED OUT OF THE SKIN LAP AND REPAIRED WITH EXTERNAL  ALUMINUM DOUBLERS PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 367139-14AD.
